Anmelden/Registrieren
Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Levan, A., Royer, J. Theoretical basis of regularized integral equations for elastostatic crack problems
in: International journal of fracture , ISSN 1573-2673, Vol. 44 (3. 1990), p. 155-166
Zugang: zum Volltext
ähnliche Vorschläge
1990
Abstract Integral equations derived by means of the potential theory for statical crack problems are singular in the sense of the principal value. In the present paper, these integrals are transformed into weakly singular ones and the so-called regularized integral equation is thus obtained. The conditions which permit the transformation are discussed and the weak singularity is proved. The kernel of the regularized equation is written in terms of the density, equal to the displacement discontinuity on the crack surface, in such a way that no extension of this density is involved. The results obtained hold for either embedded or surface crack problems.
Copyright: Copyright 1990 Kluwer Academic Publishers
beteiligte Personen: Levan, A. , Royer, J.
Format: Elektronisch
Erschienen: 1990.
Serie: Springer Online Journal Archives 1860-2000 [Dig. Serial]
Schlagwörter:
URL: http://dx.doi.org/10.1007/BF00035513

Ähnliche Vorschläge

Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Freeden, Willi., Reuter, Richard. A constructive method for solving the displacement boundary-value problem of elastostatics by use of global basis systemsDedicated to Claus Müller on the occasion of his 70th...
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 12 (2. 1990), p. 105-128
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details Ballarini, R., Luo, H.A. Green's functions for dislocations in bonded strips and related crack problems
in: International journal of fracture , ISSN 1573-2673, Vol. 50 (4. 1991), p. 239-262
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details Mohamed, S. A., Bichir, Salah, ... Analytical solution of cracked shell resting on elastic foundation
in: Acta mechanica solida Sinica , ZDB-ID 2110783X Vol. 9 (4. 1996), p. 306-319
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details Altinel, T., Fildiş, H., ... The stress intensity factors for an infinitely long transversely isotropic, thick-walled cylinder which contains a ring-shaped crack
in: International journal of fracture , ISSN 1573-2673, Vol. 78 (2. 1996), p. 211-225
Zugang: zum Volltext
ähnliche Vorschläge
1996
zeige Details Liu, Yu-Fu, Tanaka, Yoshihisa, ... Analysis of the fiber-matrix cylindrical model with a circumferential crack
in: International journal of fracture , ISSN 1573-2673, Vol. 88 (1. 1997), p. 87-105
Zugang: zum Volltext
ähnliche Vorschläge
1997